# SDR SWAA2021010634246

- Difficulty date: December 3, 2020
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A37711
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242DF HAS MULTIPLE AREAS OF DAMAGE ALONG FWD AND AFT EDGES, MARKED.  DUE TO EXTENT OF DAMAGE TO FLOOR PANEL 242DF FABRICATED NEW PANEL FROM BMS 9-23 TY2 LOT 144A3771-1, IAW SRM 53-00-50-2R-0 PARA 1 NOTE PARA 4 TABLE 204 & DWG 144A5810-130. 57885C 12-07-2020.  INSTALLED INSERTS WITH BMS 5-107 CLASS 1 TYPE1 LOT NR AKDHP5746K; WHICH WAS CURED WITH HEAT LAMP AND INSTALLED BMS 2-283 TO APPLICABLE AREAS, IAW SRM 53-00-50-2R-0 PARA 4 A (1) AND TABLE 204 AND BOEING DWG 144A5810 SHEET 130 56144U 12/07/2020.
